# SDR ABXA9900847

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142425
- Condition: Corroded
- Location: Bs 945 - 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONGERON 22 RIGHT CORRODED BETWEEN STATION 945 AND 980.  REPAIRED LONGERON IAW DC9 SRM 53-02.
